Displaying 61 – 80 of 146

Showing per page

Generalized derivations with power values on rings and Banach algebras

Abderrahman Hermas, Abdellah Mamouni, Lahcen Oukhtite (2024)

Mathematica Bohemica

Let R be a prime ring and I a nonzero ideal of R . The purpose of this paper is to classify generalized derivations of R satisfying some algebraic identities with power values on I . More precisely, we consider two generalized derivations F and H of R satisfying one of the following identities: ...

Generalized Higher Derivations on Lie Ideals of Triangular Algebras

Mohammad Ashraf, Nazia Parveen, Bilal Ahmad Wani (2017)

Communications in Mathematics

Let 𝔄 = 𝒜 be the triangular algebra consisting of unital algebras 𝒜 and over a commutative ring R with identity 1 and be a unital ( 𝒜 , ) -bimodule. An additive subgroup 𝔏 of 𝔄 is said to be a Lie ideal of 𝔄 if [ 𝔏 , 𝔄 ] 𝔏 . A non-central square closed Lie ideal 𝔏 of 𝔄 is known as an admissible Lie ideal. The main result of the present paper states that under certain restrictions on 𝔄 , every generalized Jordan triple higher derivation of 𝔏 into 𝔄 is a generalized higher derivation of 𝔏 into 𝔄 .

Generalized Jordan derivations associated with Hochschild 2-cocycles of triangular algebras

Asia Majieed, Jiren Zhou (2010)

Czechoslovak Mathematical Journal

In this paper, we investigate a new type of generalized derivations associated with Hochschild 2-cocycles which is introduced by A.Nakajima (Turk. J. Math. 30 (2006), 403–411). We show that if 𝒰 is a triangular algebra, then every generalized Jordan derivation of above type from 𝒰 into itself is a generalized derivation.

Generalized reverse derivations and commutativity of prime rings

Shuliang Huang (2019)

Communications in Mathematics

Let R be a prime ring with center Z ( R ) and I a nonzero right ideal of R . Suppose that R admits a generalized reverse derivation ( F , d ) such that d ( Z ( R ) ) 0 . In the present paper, we shall prove that if one of the following conditions holds: (i) F ( x y ) ± x y Z ( R ) , (ii) F ( [ x , y ] ) ± [ F ( x ) , y ] Z ( R ) , (iii) F ( [ x , y ] ) ± [ F ( x ) , F ( y ) ] Z ( R ) , (iv) F ( x y ) ± F ( x ) F ( y ) Z ( R ) , (v) [ F ( x ) , y ] ± [ x , F ( y ) ] Z ( R ) , (vi) F ( x ) y ± x F ( y ) Z ( R ) for all x , y I , then R is commutative.

Homogeneous approximations and local observer design

Tomas Ménard, Emmanuel Moulay, Wilfrid Perruquetti (2013)

ESAIM: Control, Optimisation and Calculus of Variations

This paper is concerned with the construction of local observers for nonlinear systems without inputs, satisfying an observability rank condition. The aim of this study is, first, to define an homogeneous approximation that keeps the observability property unchanged at the origin. This approximation is further used in the synthesis of a local observer which is proven to be locally convergent for Lyapunov-stable systems. We compare the performance of the homogeneous approximation observer with the...

Jordan ideals and derivations in prime near-rings

Abdelkarim Boua, Lahcen Oukhtite, Abderrahmane Raji (2014)

Commentationes Mathematicae Universitatis Carolinae

In this paper we investigate 3 -prime near-rings with derivations satisfying certain differential identities on Jordan ideals, and we provide examples to show that the assumed restrictions cannot be relaxed.

Lie derivations of dual extensions of algebras

Yanbo Li, Feng Wei (2015)

Colloquium Mathematicae

Let K be a field and Γ a finite quiver without oriented cycles. Let Λ := K(Γ,ρ) be the quotient algebra of the path algebra KΓ by the ideal generated by ρ, and let 𝒟(Λ) be the dual extension of Λ. We prove that each Lie derivation of 𝒟(Λ) is of the standard form.

Lie ideals in prime Γ-rings with derivations

Nishteman N. Suliman, Abdul-Rahman H. Majeed (2013)

Discussiones Mathematicae - General Algebra and Applications

Let M be a 2 and 3-torsion free prime Γ-ring, d a nonzero derivation on M and U a nonzero Lie ideal of M. In this paper it is proved that U is a central Lie ideal of M if d satisfies one of the following (i) d(U)⊂ Z, (ii) d(U)⊂ U and d²(U)=0, (iii) d(U)⊂ U, d²(U)⊂ Z.

Currently displaying 61 – 80 of 146